Discussions By Condition: Digestive conditions

Constipation after amoxicillin

Posted In: Digestive conditions 0 Replies
  • Posted By: zmyr88
  • September 24, 2013
  • 07:03 AM

Anyone ever have persistent constipation after amoxlicilin ? I have uc and was on amoxilicin for strep 2wks and now . Seem to have constipation and stomach aches... Usually antiobiotics cause diarrhea not the other. Anyone have this or solutions?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?